I have been reading up on the withdrawal symptoms and everyone mentions brain zapping... i have a constant low grade tinny undulating sound in my head and whooshing... which occasionally ramps up to loud and discombobulating lebels... is that the brain zap everyone is referring to? I am switching from 300 mg to 150 to 75 to 37.5... am now off and prescribed Wellbutrin... any thoughts on this switch? Weepy withdrawals. Light sensitivity and so loud
Those are withdrawal symptoms from Effexor. I have been off it for 1day and am dizzy and have blurry vision. I have started taking neurontin for my neuropathy. I am a diabetic. I have recently found out Effexor makes your blood pressure high. Now I am taking meds for that too. Some people on the blog say it takes at least 6 days to feel somewhat better. Hoping for that outcome too!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Nov 2013 • 4 answers
Posted 17 Nov 2014 • 3 answers
Posted 6 Jan 2016 • 2 answers
Posted 11 Aug 2016 • 2 answers
Posted 28 Dec 2016 • 0 answers